# SDR ASAA2013112596532

- Difficulty date: November 25, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,121 hours, 7,326 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Arced
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PAX REPORTED ARCING ON RT WING AT CRUISE. VISUALLY INSPECTED AND CONCURRED.  ARC IS BETWEEN GROUND SPOILER AND WING.  ACFT GROUNDED.  DETERMINED THE ANOMALY WAS AT THE OTBD AFT CORNERD THE RT INBD GROUND SPOILER.  VISUALLY INSPECTED BONDING JUMPERS ON SPOILER IAW AMM 05-55-08-200-804.  NO DEFECTS NOTED.  REMOVED SEALANT FROM JUMPER MOUNTING STUDS AND CHECKED THE BONDING RES OF EA JUMPER USING BONDING METER T477W IAW SWMP 20-20-10, TABLE 40.  RESISTANCE MEASURED WAS 0.0002 OHMS AND WITHIN TOLERANCE.  ALSO CHECKED THE BONDING RESISTANCE OF THE ASSOCIATED WING TIP STATIC DISCHARGER BASE IAW AMM 23-61-00-760-801, PARA J.  NO DEFECTS NOTED ON GROUND.
